# SDR AALA201908139007

- Difficulty date: August 11, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 18,441 hours, 6,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LENS ON ROW 27RH WAS BROKEN. MAINTENANCE REPLACED LENS PER AMM 33-51-03.
